# SDR FDEA202503310565

- Difficulty date: March 31, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 22,783 hours, 13,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Cracked
- Location: Zone 200
- Component: Crossbeam, Airbus
- Component part number: A5381394620000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC CROSSBEAM AT FR50, BETWEEN Y0 AND -Y450 REQUIRES   EVALUATION FOR CONFORMITY. EXISTING REPAIR ON MDCC CROSSBEAM AT FR50, BETWEEN Y0 AND -Y450 WAS EVALUATED AND   FOUND IN CONFORMITY WITH DWG: A53813946 (ISSUE.A00) AND FOUND CRACK. REPLACED THE   MDCC CROSSBEAM WITH FABRICATED PART PER DWG: A53813946 (ISSUE.A00). EO 6-5100-7-5000   D7 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIRMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND   WAS CLASSIFIED AS "MAJOR" PER GMM6-2-100.
